# SDR AALA2019082219007

- Difficulty date: August 20, 2019
- Submitted: September 3, 2019
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 83,686 hours, 11,650 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: F100031000
- Condition: Inoperative
- Location: Row 8
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: ROW 8 LIGHT FLOOR EMERGENCY LIGHT INOPERATIVE.   REPLACED LIGHT ASSY AT SEAT 8C. IAW CMM 25-23-54. OPS CK OK.
